# SDR P5CA0501331

- Difficulty date: March 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 64,517 hours, 14,433 cycles
- Engine: Pwa JT9D70A
- Engine time: 45,530 hours, 9,366 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 19600263
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT NR 3 ENGINE REVERSER PANEL MISSING.  ACCOMPLISHED INTERIM REPAIR PER SRM 51-00-04 AND SRM 51-40-16, ALSO GMM 3-17-1.  TRANSFERRED TO C/O ITEM 921-179.
